MAUDE Adverse Event Report: ARTHREX, INC. SCORPION-MULTIFIRE, HUMPBACK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SCORPION-MULTIFIRE, HUMPBACK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SCORPION-MULTIFIRE, HUMPBACK
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device is expected but was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the suture was not moved forward during a surgery, they have tested the device afterwards and it worked there.Additional information obtained 7/16/18: the performed surgery was an shoulder arthroscopy.Because of the incident the surgeon needed to do a bigger cut and also the surgery took 10 minutes longer then expected (initial surgery time 1 hour).The surgery was completed successfully with a changed technique - from arthroscopy to open.
 
Additional Manufacturer Narrative
The evaluation did not reveal anything relevant to the event.The mating part (needle) was not returned along with complaint device.Used an ar-13995n/lot#1491051z needle during evaluation.

Brand Name
SCORPION-MULTIFIRE, HUMPBACK
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7734640
Report Number1220246-2018-00579
Device Sequence Number1018814
Product Code LXH
UDI-Device Identifier00888867015944
UDI-Public00888867015944
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCORPION-MULTIFIRE, HUMPBACK
Device Catalogue NumberAR-13995
Device Lot Number32621
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date07/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;